BIT Numerical Mathematics

, Volume 29, Issue 1, pp 37–40

On Shellsort and the frobenius problem

  • Ernst S. Selmer
Part I Computer Science

DOI: 10.1007/BF01932703

Cite this article as:
Selmer, E.S. BIT (1989) 29: 37. doi:10.1007/BF01932703

Abstract

A boundO(N1+1/k) for the running time of Shellsort, withO(logN) passes, is proved very simply by application of a Frobenius basis withk elements.

CR categories

E.5 F.2.2 G.2 

Copyright information

© BIT Foundations 1989

Authors and Affiliations

  • Ernst S. Selmer
    • 1
  1. 1.Department of MathematicsUniversity of BergenBergenNorway

Personalised recommendations